# SDR IXXA2024091802

- Difficulty date: August 22, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T2386457
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON OUTBOARD SIDE INTERNAL SECTION JUST AFT AND BELOW HYDRAULIC RESERVIOR HAS CRACK CROSS BEAM.  CRACKED LENGTH  1.5,  FROM BS 955 TO 977, STRINGERS 24R TO 20RC.
